# SDR EE4Y2023080218151

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 49,678 hours, 36,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD Nº: ZL-575-01-1-001, IT WAS FOUND AT LH WING, TOP SKIN LOWER SURFACE AT RIB 17 OVERHANG AREA WITH CORROSION. DUE THE DAMAGE IS BEYOND SRM LIMITS AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL, AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 80969544.                
THE REPAIR WAS PERFORMED IN ACCORDANCE INSTRUCTIONS RECEIVED AND IT IS COVER UNDER COOPESA JOB A1N116 ITEM 5-4
